# SDR SWAA2023090587009

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AFT POSTION BTW BS 907 TO BS 927 RBL 13.84 AFT CARGO COMPARTMENT 2023-491793<[01] REPLACED ANGLE AND FASTENERS LOC. AFT POSITION BTW BS 907 TO BS 927 RBL 13.84 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 DRAWING 147A7221; SHEET 24 REV - SEE INDIVIDUAL SIGN OFFS BELOW;[02] COMPLETE TASK CERTIFIED
